# SDR SWIA200617649

- Difficulty date: November 4, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,164 hours, 42,789 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NACELLE OUTBOARD SUPPORT JUST FORWARD OF HYD BAY FIREWALL IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED OUTBOARD SUPPORT HALF FRAME FORWARD OF HYD BAY FIREWALL IN LEFT NACELLE PER SRM 54-20-04 FIG 201 AND RII 54-900-1000.
